# SDR YENA2024101801374

- Difficulty date: October 15, 2024
- Submitted: October 18, 2024
- Operation: Air carrier
- Aircraft: N957JB
- Make and model: Airbus A321-231
- Aircraft serial: 06809
- Aircraft time: 33,670 hours, 10,743 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 902525
- Condition: No Test
- Location: Zone 200
- Part time: 7,983 hours, 1,590 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT#2752, SJU-TPA. 'EMERG LIGHT BATTERY 14WL FAILED TEST; REMOVED AND REPLACED EMER LIGHT BATTERY 14WL IAW AMM 33-51-38.'
